# SDR DALA2018061904060

- Difficulty date: June 16, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N893DN
- Make and model: Boeing 737932ER
- Aircraft serial: 32002
- Aircraft time: 788 hours, 264 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Faulted
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD ENTRY DOOR INDICATION WILL NOT EXTINGUISH.  TROUBLESHOT IAW FIM 52-10-00,  FOUND S199 SENSOR FAULTY. REMOVED & REPLACED THE SWITCH.   ACCOMPLISHED ADJUSTMENT AND OPS CHECKS IAW AMM 52-71.
